MathSciNet Relay Station
MathSciNet bibliographic data
MR1119185 (92h:35010) 35B05 (35D05 35K65)
Giga, Y.; Goto, S.; Ishii, H.; Sato, M.-H. Comparison principle and convexity preserving properties for singular degenerate parabolic equations on unbounded domains. Indiana Univ. Math. J. 40 (1991), no. 2, 443–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement